Hokkaido Mathematical Journal

No.2

SHIRAI Shin-ichi,
Existence and decay of solutions to a semilinear Schrödinger equation with magnetic field
Hokkaido Mathematical Journal, 37 (2008) pp.241-273
NANDA S.,
A note on hemivariational inequalities
Hokkaido Mathematical Journal, 37 (2008) pp.275-278
NAKAI Mitsuru,
The role of compactification theory in the type problem
Hokkaido Mathematical Journal, 37 (2008) pp.279-308
LIU Hengxing, ZHANG Dun-mu,
$C^{l}-\mathcal{G}_{V}-$ determinacy of weighted homogeneous function germs on weighted homogeneous analytic varieties
Hokkaido Mathematical Journal, 37 (2008) pp.309-329
SAIA Marcelo José, JÚNIOR Carlos Humberto Soares,
$C^{\ell}$-$G$-triviality of map germs and Newton polyhedra, $G = \mathcal R$, $\mathcal C$ and $\mathcal K$
Hokkaido Mathematical Journal, 37 (2008) pp.331-348
CAMILLI Fabio, LORETI Paola,
Comparison results for a class of weakly coupled systems of eikonal equations
Hokkaido Mathematical Journal, 37 (2008) pp.349-362
SAITŌ Yoshimi, UMEDA Tomio,
The zero modes and zero resonances of massless Dirac operators
Hokkaido Mathematical Journal, 37 (2008) pp.363-388
KOMORI Yasuo,
The Cauchy integral operator on Hardy space
Hokkaido Mathematical Journal, 37 (2008) pp.389-398
MADER Adolf, STRÜNGMANN Lutz,
A class of Butler groups and their endomorphism rings
Hokkaido Mathematical Journal, 37 (2008) pp.399-425